# SDR USAAF99004

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11280
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gas Spring
- Part number: 569CL
- Condition: Weak
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2234 - AFTER TAKEOFF FROM CLT, A FORWARD CARGO DOOR WARNING MESSAGE ILLUMINATED.  THE FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FORWARD AND AFT CARGO DOOR PRESSURE RELIEF DOOR STRUTS.  (M)
